Print Page   |   Contact Us   |   Report Abuse   |   Sign In   |   Join Now
Site Search
Southwest Society 4-Hour CE Program
Tell a Friend About This EventTell a Friend
 

3/10/2018
When: Wednesday, March 10, 2018
8:30 AM - 12:30 PM
Where: Largo Medical Center
201 14th Street SW
Largo, Florida  33770
United States


Online registration is closed.
« Go to Upcoming Event List  

 

7:30 AM Registration/Check In 

 

8:30-9:30 AM 1.0 hour of general CE for pharmacists and technicians

Updates in Hypertension Guidelines by Nicholas Carris, Pharm.D., BCPS

9:30-10:30 AM 1.0 hour of general CE for pharmacists and technicians

A Review of the 2018 Standards of Medical Care in Diabetes: Focus on Treatment of Adult Patients by Rodrique Rodney, Pharm.D., BCACP, CDE

 

10:30-11:30 AM 1.0 hour of general CE for pharmacists and technicians

Long Term DVT Prophylaxis by Jenna Kelly, Pharm.D.

 

11:30 AM - 12:30 PM 1.0 hour of general CE for pharmacists and technicians

Fact or Fiction: Carbapenems are NOT the Drugs of Choice for ESBL Infections by John Allen, Pharm.D., CPh, BCPS, BCCCP, FCCM

 

Free for Southwest Society Members/ $15 per course for non-members

 

RSVP by March 7th 

 

** Canned food and supplies will be collected during this event to be given to the Ronald McDonald House

Featured Members
Jennifer Jaranilla2017 Pharmacy Technician of the Year Award Winner
Jaclyn D. ColeNational President of Phi Lambda Sigma (PLS)

Membership Management Software Powered by YourMembership  ::  Legal